# SDR CALA2016112600973

- Difficulty date: November 26, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 58,971 hours, 20,679 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS.  AFT CARGO DOOR EXTERNAL SKIN REMOVED AFT CARGO DOOR SKIN DRILLED NEW SKIN P/N 146A6112-2 COUNTERSUNK AND INSTALLED AS PER REF SRM 51-40-02 AND DWG 146A6112 ACCOMPLISHED PREP AND PAINTED AFT CARGO DOOR EXTERNAL SKIN REF AMM 51-21-99-300.
